# SDR UHL2002F00007

- Difficulty date: October 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N101CN
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Inoperative
- Location: Rt Main Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, PILOT REPORTED LOSS OF RT EFIS BUSS, RT MAIN BUSS RESULTING IN LOSS OF FIRST OFFICERS EFIS TUBE, PILOT ABORTED LANDING AND RETURNED.  MAINTENANCE REPLACED RT PDU, NO FURTHER PROBLEMS, A/C RETURNED TO SERVICE.
